# SDR IPXA2M73985

- Difficulty date: May 17, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1761 L51l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION TRANSVERSE FRAME SUPPORT ANGLE AT FR STA 1761 BETWEEN LONGERON 51L AND 51R.  ACCOMPLISHED REPAIR IAW SRM 53-00-06, REPAIR 1, FIG 202.
